RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1997, Volume 9, Number 3, Pages 29–39 (Mi mm1392)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical models and computer experiment

Wave structures in ring neuron systems

S. A. Kashchenko, V. V. Maiorov, I. Yu. Myshkin

P. G. Demidov Yaroslavl State University

Abstract: The dynamic of ring neuron systems described by equations with delay is considered in this paper. Asympthotic analysis of the equations allows to obtain such values of synapse weights which provides oscillations of predefined structure. Coexistence of oscillations of different types is shown. Interpretation of results is given assuming the hypothesis of possibility of storing information in brain by means of neuron activity waves.

Full text: PDF file (1249 kB)

Bibliographic databases:
Received: 15.05.1995
Revised: 05.06.1996

Citation: S. A. Kashchenko, V. V. Maiorov, I. Yu. Myshkin, “Wave structures in ring neuron systems”, Matem. Mod., 9:3 (1997), 29–39

Citation in format AMSBIB
\Bibitem{KasMaiMys97}
\by S.~A.~Kashchenko, V.~V.~Maiorov, I.~Yu.~Myshkin
\paper Wave structures in ring neuron systems
\jour Matem. Mod.
\yr 1997
\vol 9
\issue 3
\pages 29--39
\mathnet{http://mi.mathnet.ru/mm1392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1489390}
\zmath{https://zbmath.org/?q=an:1072.92502}


Linking options:
  • http://mi.mathnet.ru/eng/mm1392
  • http://mi.mathnet.ru/eng/mm/v9/i3/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Kopylov, O. A. Dunaeva, M. L. Myachin, “Impulsnyi neiron i neironnyi kletochnyi avtomat asimptoticheski ekvivalentny”, Model. i analiz inform. sistem, 21:3 (2014), 62–80  mathnet
  • Математическое моделирование
    Number of views:
    This page:581
    Full text:201
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020